MAUDE Adverse Event Report: ARTHREX, INC. LAG SCREW SHEATH WITH HANDLE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. LAG SCREW SHEATH WITH HANDLE; INTRAMED FIXATN ROD AND ACCESS
Model Number LAG SCREW SHEATH WITH HANDLE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed, no damage other than light wear marks observed.The devices were able to be assembled together and remained locked.The spring-actuated button of the inner component functioned as intended.
 
Event or Problem Description
It was reported during a femur repair the spring guide failed and the assembly was removed.The pin was already set when the failure occurred.The case completed with no further issues.The patient is fine to date.

Brand Name
LAG SCREW SHEATH WITH HANDLE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19173076
Report Number1220246-2024-02308
Device Sequence Number7330796
Product Code HSB
UDI-Device Identifier00848665010756
UDI-Public00848665010756
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLAG SCREW SHEATH WITH HANDLE
Device Catalogue Number0617-300
Device Lot Number161510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown